# SDR ASAA0540099

- Difficulty date: February 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FWD CARGO BAY CORROSION ON SHEAR TIE AT BSTA 500F, RBL 10, WL 148.  REPAIRED SHEAR TIE AT B-STA 500F, RBL 10, WI 148 IAW SRM. (K)
